# SDR AALA202509260172

- Difficulty date: September 20, 2025
- Submitted: September 27, 2025
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737823
- Aircraft serial: 29549
- Aircraft time: 67,743 hours, 28,771 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Stop Fitting
- Condition: Misaligned
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT FORWARD OVERWING EXIT, AFT UPPER STOP PAD MISALIGNED. REALIGNED AFT UPPER STOP PAD. PER AMM 52-22-00
